Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    1st dose of MTX
    avatar
    bleeski posted:
    Just wanted to report on my experience with MTX.Was started on low dose for a month;taking along with Plaquenil which wasn't working by itself.Took last night.No nausea but did feel like my body was made of jello (maybe that's the flulike feeling some report?)Feeling fine this evening.Thanks for the support.
    Reply
     
    avatar
    xperky responded:
    That's encouraging, bleeski! I don't know about the jello feeling. I guess if the jello turns into pudding, then we'd have something to worry about! But seriously, I hope your body can tolerate it all and your RA gradually improves.
     
    avatar
    mommyfor2 responded:
    I'm glad you were able to tolerate mtx. I'm supposed to start it on Friday but I think I'm going to hold off. Hopefully the "jello" feeling goes away. That doesn't sound good.

    Did the doctor mention that it often takes 4-6 weeks for mtx to actually kick in? Might be that your lower dose was ok but you didn't give it enough time.
     
    avatar
    bleeski replied to mommyfor2's response:
    Yes, I know it takes a while for the benefits of MTX to kick in but if you're going to have side effects you'll know pretty quickly.The jello feeling is just weakness & not feeling well.I'm writing this after the second dose & actually feeling pretty good.I'm thinking after I see her in three weeks she'll up the dose & maybe that's when I'll see more side effects.Hope not. Thanks.


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.